# SDR UALA2010102503938

- Difficulty date: October 25, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 36,670 hours, 7,990 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767164A
- Part serial: 10196
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS EICAS MAINT PAGE SHOWING LEFT IDG FILTER AS "BLOCKED". AHM PROGRAM SNAPSHOT SHOWS IDG IS OPERATING NORMAL, AC-V 115, FREQ 400, LOAD .36. DISCONNECTED LT IDG. MAINT REPORTED THE DPI INDICATOR WAS EXTENDED, REPLACED NR 1 IDG PER MM. FILTER CHECK HAD NO METAL PER FIM 24-11 TASK 808-809. CONNECTOR DM24001B FAILED RESISTANCE CHECK. IDLE OPS CHECK GOOD.
